# SDR UALA2011101005440

- Difficulty date: October 8, 2011
- Submitted: October 10, 2011
- Operation: Air carrier
- Aircraft: N516UA
- Make and model: Boeing 757222
- Aircraft serial: 24860
- Aircraft time: 69,241 hours, 25,899 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1662 FLOOR SUPPORT ABOVE WATER TANK IS CORRODED BETWEEN FLOORBEAMS.  REMOVED AFT GALLEY FLOOR MAT FOR ACCESS, BAGGED AND STOWED IN LOB.
